MathSciNet Relay Station
MathSciNet bibliographic data
MR1435459 31C25 (46N20)
Kawabata, Toshihiro; Takeda, Masayoshi On uniqueness problem for local Dirichlet forms. Osaka J. Math. 33 (1996), no. 4, 881–893.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement